My Holdings   Activate Remote Access

Introduction to Global Analysis: Minimal Surfaces in Riemannian Manifolds


About this Title

John Douglas Moore, University of California, Santa Barbara, Santa Barbara, CA

Publication: Graduate Studies in Mathematics
Publication Year: 2017; Volume 187
ISBNs: 978-1-4704-2950-8 (print); 978-1-4704-4317-7 (online)
DOI: https://doi.org/10.1090/gsm/187
MathSciNet review: MR3729450
MSC: Primary 58E12; Secondary 49Q05, 53A10, 58E05

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF